RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2021 Volume 110, Issue 3, Pages 459–464 (Mi mzm13142)

This article is cited in 4 papers

Brief Communications

On Sequential Properties of Spaces of Measures

V. I. Bogachevabcd

a Lomonosov Moscow State University
b National Research University "Higher School of Economics", Moscow
c Moscow Center for Fundamental and Applied Mathematics
d St. Tikhon's Orthodox University, Moscow

Keywords: space of measures, weak topology, sequential continuity.

Received: 07.05.2021

DOI: 10.4213/mzm13142


 English version:
Mathematical Notes, 2021, 110:3, 449–453

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025